# SDR AALA202208227797

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737
- Aircraft serial: 44477
- Aircraft time: 4,546 hours, 1,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C EMERGENCY EXIT LIGHT DAMAGED. REPLACED EMERGENCY LIGHT 18C COVER. OPERATIONAL CHECKS GOOD PER AMM 33-51-11.
